# SDR SWAA2013010911302

- Difficulty date: January 4, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 29,092 hours, 16,887 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A1500
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LOWER HORIZONTAL SKIN AT STABILIZER STATION 138.7, 18" FROM REAR SPAR APPROX 1" LONG.  REPAIRED SPAR PER SRM.
